MAUDE Adverse Event Report: 8FR REPLOGLE SUCT CATH; CATHETERS, SUCTION, TRACHEOBRONCHIAL

8FR REPLOGLE SUCT CATH; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256529
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the product found to be in edge of sealed package and has been cut apart.Additional information was received and stated that the product was cut completely, the separate piece was stuck in the seal on the edge of the packaging.The issue was discovered before use.

Brand Name
8FR REPLOGLE SUCT CATH
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
MDR Report Key12590448
Report Number9612030-2021-03054
Device Sequence Number16911026
Product Code BSY
UDI-Device Identifier10884527006410
UDI-Public10884527006410
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888256529
Device Catalogue Number8888256529
Device Lot Number1932307564
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1